Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Preorientations of the derived motivic multiplicative group

Jens Hornbostel

Algebraic & Geometric Topology 13 (2013) 2667–2712
1 J Adámek, J Rosický, Locally presentable and accessible categories, London Mathematical Society Lecture Note Series 189, Cambridge Univ. Press (1994) MR1294136
2 J F Adams, Stable homotopy and generalised homology, Chicago Lectures in Mathematics, University of Chicago Press (1974) MR0402720
3 M Ando, A Blumberg, D Gepner, M Hopkins, C Rezk, Units of ring spectra and Thom spectra arXiv:0810.4535
4 M G Barratt, P J Eccles, $\Gamma^{+}$–structures, I: A free group functor for stable homotopy theory, Topology 13 (1974) 25 MR0348737
5 C Barwick, On left and right model categories and left and right Bousfield localizations, Homology, Homotopy Appl. 12 (2010) 245 MR2771591
6 M Behrens, Notes on the construction of tmf, preprint (2009)
7 C Berger, B Fresse, Combinatorial operad actions on cochains, Math. Proc. Cambridge Philos. Soc. 137 (2004) 135 MR2075046
8 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
9 J E Bergner, A survey of $(\infty,1)$–categories, from: "Towards higher categories" (editors J C Baez, J P May), IMA Vol. Math. Appl. 152, Springer (2010) 69 MR2664620
10 A J Berrick, M Karoubi, P A Østvær, Hermitian $K$–theory and $2$–regularity for totally real number fields, Math. Ann. 349 (2011) 117 MR2753799
11 A J Berrick, M Karoubi, M Schlichting, P A Østvær, The homotopy fixed point theorem and the Quillen–Lichtenbaum conjecture in hermitian $K$–theory, preprint (2011)
12 B A Blander, Local projective model structures on simplicial presheaves, $K$–Theory 24 (2001) 283 MR1876801
13 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
14 F Borceux, Handbook of categorical algebra, 2, Encyclopedia of Mathematics and its Applications 51, Cambridge Univ. Press (1994) MR1313497
15 A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391 MR1814075
16 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
17 B I Dundas, O Röndigs, P A Østvær, Motivic functors, Doc. Math. 8 (2003) 489 MR2029171
18 W G Dwyer, D M Kan, Singular functors and realization functors, Nederl. Akad. Wetensch. Indag. Math. 46 (1984) 147 MR749528
19 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
20 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
21 B Fresse, Modules over operads and functors, Lecture Notes in Mathematics 1967, Springer (2009) MR2494775
22 D Gepner, V Snaith, On the motivic spectra representing algebraic cobordism and algebraic $K$–theory, Doc. Math. 14 (2009) 359 MR2540697
23 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra" (editors A Baker, B Richter), London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
24 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser (1999) MR1711612
25 S Gorchinskiy, V Guletski, Symmetric powers in stable homotopy categories arXiv:0907.0730
26 J E Harper, Homotopy theory of modules over operads in symmetric spectra, Algebr. Geom. Topol. 9 (2009) 1637 MR2539191
27 J E Harper, Homotopy theory of modules over operads and non–$\Sigma$ operads in monoidal model categories, J. Pure Appl. Algebra 214 (2010) 1407 MR2593672
28 A Heller, Homotopy theories, Mem. Amer. Math. Soc. 71 (1988) MR920963
29 P S Hirschhorn, Letter to Paul Coerss (1996)
30 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
31 J Hornbostel, Localizations in motivic homotopy theory, Math. Proc. Cambridge Philos. Soc. 140 (2006) 95 MR2197578
32 M Hovey, Monoidal model categories arXiv:math/9803002
33 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
34 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
35 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
36 P Hu, I Kriz, K Ormsby, The homotopy limit problem for Hermitian $K$–theory, equivariant motivic homotopy theory and motivic real cobordism, Adv. Math. 228 (2011) 434 MR2822236
37 J F Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000) 445 MR1787949
38 J F Jardine, Presheaves of spectra, Lectures at the Fields Institute (2007)
39 D Kobal, The Karoubi tower and $K$–theory invariants of Hermitian forms, $K$–Theory 17 (1999) 141 MR1696429
40 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
41 J Lurie, Higher topos theory, Annals of Mathematics Studies 170, Princeton Univ. Press (2009) MR2522659
42 J Lurie, A survey of elliptic cohomology, from: "Algebraic topology", Abel Symp. 4, Springer (2009) 219 MR2597740
43 J Lurie, Higher algebra (2012)
44 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
45 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
46 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
47 F Morel, The stable $\mathbb{A}^1$–connectivity theorems, $K$–Th. 35 (2005) 1 MR2240215
48 F Morel, V Voevodsky, $\mathbb{A}^1$–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) 45 MR1813224
49 N Naumann, M Spitzweck, P A Østvær, Motivic Landweber exactness, Doc. Math. 14 (2009) 551 MR2565902
50 I Panin, K Pimenov, O Röndigs, A universality theorem for Voevodsky's algebraic cobordism spectrum, Homology, Homotopy Appl. 10 (2008) 211 MR2475610
51 I Panin, S Yagunov, Rigidity for orientable functors, J. Pure Appl. Algebra 172 (2002) 49 MR1904229
52 P Pelaez, Multiplicative properties of the slice filtration, Astérisque 335 (2011) MR2807904
53 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
54 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD Thesis, Massachusetts Institute of Technology (1996)
55 M Robalo, Noncommutative motives I: From commutative to noncommutative motives arXiv:1206.3645
56 O Röndigs, M Spitzweck, P A Østvær, Motivic strict ring models for $K$–theory, Proc. Amer. Math. Soc. 138 (2010) 3509 MR2661551
57 S Sagave, C Schlichtkrull, Diagram spaces and symmetric spectra, Adv. Math. 231 (2012) 2116 MR2964635
58 C Schlichtkrull, Thom spectra that are symmetric spectra, Doc. Math. 14 (2009) 699 MR2578805
59 S Schwede, Stable homotopical algebra and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 329 MR1670249
60 S Schwede, An untitled book project about symmetric spectra, Preliminary version of a book (2007)
61 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
62 S Schwede, B E Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
63 B E Shipley, A convenient model category for commutative ring spectra, from: "Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic $K$–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 473 MR2066511
64 V Snaith, Localized stable homotopy of some classifying spaces, Math. Proc. Cambridge Philos. Soc. 89 (1981) 325 MR600247
65 M Spitzweck, Operads, algebras and modules in general model categories arXiv:math/0101102
66 M Spitzweck, P A Østvær, The Bott inverted infinite projective space is homotopy algebraic $K$–theory, Bull. Lond. Math. Soc. 41 (2009) 281 MR2496504
67 B Toën, G Vezzosi, Homotopical algebraic geometry, II: Geometric stacks and applications, Mem. Amer. Math. Soc. 193 (2008) MR2394633
68 V Voevodsky, $\mathbb A^1$–homotopy theory, from: "Proceedings of the International Congress of Mathematicians, Vol. I" (1998) 579 MR1648048
69 V Voevodsky, Open problems in the motivic stable homotopy theory. I, from: "Motives, polylogarithms and Hodge theory, Part I" (editors F Bogomolov, L Katzarkov), Int. Press Lect. Ser. 3, Int. Press, Somerville, MA (2002) 3 MR1977582
70 C A Weibel, Homotopy algebraic $K$–theory, from: "Algebraic $K$–theory and algebraic number theory" (editors M R Stein, R K Dennis), Contemp. Math. 83, Amer. Math. Soc. (1989) 461 MR991991
71 B Williams, Quadratic $K$–theory and geometric topology, from: "Handbook of $K$–theory, Vol. 1, 2" (editors E M Friedlander, D R Grayson), Springer (2005) 611 MR2181831